Odysseas Mouzas

Summary

Affiliation: University of Thessaly
Country: Greece

Publications

  1. doi request reprint Increased frequency of self-reported parasomnias in patients suffering from vitiligo
    Odysseas Mouzas
    Department of Psychiatry, University Hospital of Larissa, 411 10, Larissa, Greece
    Eur J Dermatol 18:165-8. 2008
  2. pmc A familial concurrence of schizophrenia and Gaucher's disease
    Odysseas D Mouzas
    Department of Psychiatry, Medical School, University of Thessaly, Greece
    Ann Gen Psychiatry 6:33. 2007
  3. pmc Serotonin reuptake inhibitor antidepressants (SSRIs) against atherosclerosis
    Greta Wozniak
    Medical School, University of Thessaly, Larissa, Greece
    Med Sci Monit 17:RA205-14. 2011

Collaborators

Detail Information

Publications3

  1. doi request reprint Increased frequency of self-reported parasomnias in patients suffering from vitiligo
    Odysseas Mouzas
    Department of Psychiatry, University Hospital of Larissa, 411 10, Larissa, Greece
    Eur J Dermatol 18:165-8. 2008
    ..This finding supports the hypothesis that neural mechanisms involving monoaminergic systems (especially the serotoninergic one) may potentially be involved in the aetiopathology of vitiligo...
  2. pmc A familial concurrence of schizophrenia and Gaucher's disease
    Odysseas D Mouzas
    Department of Psychiatry, Medical School, University of Thessaly, Greece
    Ann Gen Psychiatry 6:33. 2007
    ..Gaucher's disease (GD) is the most frequently encountered lysosomal storage disease. Here, we describe and discuss the observed concurrence of schizophrenia and Gaucher's disease in two siblings...
  3. pmc Serotonin reuptake inhibitor antidepressants (SSRIs) against atherosclerosis
    Greta Wozniak
    Medical School, University of Thessaly, Larissa, Greece
    Med Sci Monit 17:RA205-14. 2011
    ..However, there is a need for more studies in order to establish the exact biochemical mechanisms that are responsible for these diseases and the immunoregulatory effects of chronic use of SSRI medications...